# SDR MASA2012081435036

- Difficulty date: August 8, 2012
- Submitted: August 14, 2012
- Operation: Air carrier
- Aircraft: N925FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15025
- Aircraft time: 20,541 hours, 16,673 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 319.00 FRAME HAS CORROSION ON FWD SIDE BETWEEN STR 25L AND 25R.  PERFORMED A MAJOR REPAIR BY INCORPORATING BOMARDIER REO 670-53-21-799, ORIGINAL REV.
